Alert archive / Texas / Flash Flood Watches in 2012
Flash Flood Watch 6, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at May 14, 2012, 11:41 AM CDT for 12 counties in Texas. It took effect at May 14, 2012, 7:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2012, 11:41 AM CDT (16:41 UTC)
- In effect from
- May 14, 2012, 7:00 PM CDT
- Expired
- May 15, 2012, 12:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Bandera County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Kerr County, TX, Kinney County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 44 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 4.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2014 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
525 WGUS64 KEWX 141641 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1141 AM CDT MON MAY 14 2012 ...THUNDERSTORMS WILL PRODUCE HEAVY RAIN OVER WESTERN PORTIONS OF SOUTH CENTRAL TEXAS MONDAY NIGHT... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE ACROSS WEST TEXAS AND DOWN THE RIO GRANDE PLAINS MONDAY EVENING AND TUESDAY. THIS SYSTEM WILL BE A TRIGGER FOR THUNDERSTORMS IN THE UNSTABLE ATMOSPHERE OVER THE AREA GENERALLY WEST OF A LINE FROM KERRVILLE TO PEARSALL. THUNDERSTORMS WILL BEGIN THIS EVENING OVER THE NORTHWESTERN CORNER OF THE AREA AND SPREAD SOUTH AND EAST THROUGH THE NIGHT. RAINFALL TOTALS OF ONE TO THREE INCHES ARE LIKELY OVER THE AREA WITH ISOLATED AMOUNTS UP TO FIVE INCHES POSSIBLE. PARTS OF THIS AREA RECEIVED HEAVY RAIN MONDAY MORNING AND THIS ADDITIONAL RAIN WILL LEAD TO RAPID RUNOFF. RAIN SHOULD END TUESDAY MORNING AS THE SYSTEM MOVES OFF TO THE EAST. TXC019-127-137-163-265-271-323-325-385-463-465-507-150200- /O.NEW.KEWX.FF.A.0006.120515T0000Z-120515T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-DIMMIT-EDWARDS-FRIO-KERR-KINNEY-MAVERICK-MEDINA-REAL- UVALDE-VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...BANDERA...CARRIZO SPRINGS... ROCKSPRINGS...PEARSALL...KERRVILLE...BRACKETTVILLE...EAGLE PASS... HONDO...LEAKEY...UVALDE...DEL RIO...CRYSTAL CITY 1141 AM CDT MON MAY 14 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BANDERA...DIMMIT...EDWARDS...FRIO...KERR...KINNEY... MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE AND ZAVALA. * FROM 7 PM CDT THIS EVENING THROUGH NOON TUESDAY * THUNDERSTORMS WILL PRODUCE HEAVY RAIN WITH RAINFALL TOTALS GENERALLY BETWEEN ONE AND THREE INCHES WILL ISOLATED AMOUNTS OF FIVE INCHES. * FLOODING OF LOW WATER CROSSINGS AND AREA RIVERS AND CREEKS IS LIKELY TONIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
2 follow-up statements
138 WGUS64 KEWX 150253 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 953 PM CDT MON MAY 14 2012 ...LOCALLY HEAVY RAINS OVER WESTERN PORTIONS OF SOUTH CENTRAL TEXAS TONIGHT... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE ACROSS WEST TEXAS AND DOWN THE RIO GRANDE VALLEY TONIGHT THROUGH TUESDAY. THIS SYSTEM WILL INTERACT WITH A MOIST AND UNSTABLE AIRMASS TO MAINTAIN A CLUSTER OF THUNDERSTORMS THAT WILL MOVE SOUTHEAST ACROSS THE WATCH AREA THIS EVENING INTO THE OVERNIGHT HOURS. THE HEAVIEST RAINS WILL BE ALONG AND WEST OF A KERRVILLE TO PEARSALL LINE. RAINFALL TOTALS UP TO 3 INCHES CAN BE EXPECTED ACROSS THE WATCH AREA. THIS AREA RECEIVED HEAVY RAIN THIS MORNING AND THIS ADDITIONAL RAIN WILL LEAD TO RAPID RUNOFF. RAIN SHOULD END TUESDAY AS THE SYSTEM MOVES OFF TO THE EAST. TXC019-127-137-163-265-271-323-325-385-463-465-507-150500- /O.CON.KEWX.FF.A.0006.000000T0000Z-120515T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-DIMMIT-EDWARDS-FRIO-KERR-KINNEY-MAVERICK-MEDINA-REAL- UVALDE-VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...BANDERA...CARRIZO SPRINGS... ROCKSPRINGS...PEARSALL...KERRVILLE...BRACKETTVILLE...EAGLE PASS... HONDO...LEAKEY...UVALDE...DEL RIO...CRYSTAL CITY 953 PM CDT MON MAY 14 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BANDERA... DIMMIT...EDWARDS...FRIO...KERR...KINNEY...MAVERICK...MEDINA... REAL...UVALDE...VAL VERDE AND ZAVALA. * THROUGH TUESDAY MORNING * THUNDERSTORMS WILL PRODUCE HEAVY RAIN WITH RAINFALL TOTALS UP TO 3 INCHES. * FLOODING OF LOW WATER CROSSINGS AND AREA RIVERS AND CREEKS IS LIKELY TONIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
440 WGUS64 KEWX 150500 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1200 AM CDT TUE MAY 15 2012 ...FLASH FLOOD WATCH CANCELLED... .ONLY LIGHT TO MODERATE RAINS ARE EXPECTED FOR THE OVERNIGHT INTO TUESDAY MORNING HOURS. AS A RESULT...THE THREAT OF FLASH FLOODING IS NO LONGER EXPECTED. TXC019-127-137-163-265-271-323-325-385-463-465-507-150600- /O.CAN.KEWX.FF.A.0006.000000T0000Z-120515T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-DIMMIT-EDWARDS-FRIO-KERR-KINNEY-MAVERICK-MEDINA-REAL- UVALDE-VAL VERDE-ZAVALA- INCLUDING THE CITIES OF...BANDERA...CARRIZO SPRINGS... ROCKSPRINGS...PEARSALL...KERRVILLE...BRACKETTVILLE...EAGLE PASS... HONDO...LEAKEY...UVALDE...DEL RIO...CRYSTAL CITY 1200 AM CDT TUE MAY 15 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS HAS BEEN CANCELLED...BANDERA...DIMMIT...EDWARDS...FRIO... KERR...KINNEY...MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE AND ZAVALA. SOME STREAMS MAY SEE SOME BRIEF MINOR RISES TO DUE TO EARLIER HEAVY RAINS. HOWEVER...FLASH FLOODING IS NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 14, 11:21 AM CDT, 20 minutes earlier.
Area forecast discussion, May 14, 11:21 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1121 AM CDT MON MAY 14 2012 .UPDATE... REMOVE HEAVY RAIN MENTION FOR THE FIRST PERIOD. && .DISCUSSION... REMOVED THE MENTION OF HEAVY RAIN OVER THE RIO GRANDE PLAINS FOR THE REMAINDER OF THE MORNING. ANY RAIN THAT FALLS OVER THE NEXT FEW HOURS WILL LIKELY BE LIGHT OR MODERATE. HEAVY RAIN LOOKS LIKE IT WILL COME LATER THIS EVENING. REST OF FORECAST LOOKS ON TRACK. WILL LIKELY ISSUE FLASH FLOOD WATCH FOR WESTERN THIRD OF AREA SHORTLY. && .PREV DISCUSSION... /ISSUED 658 AM CDT MON MAY 14 2012/ AVIATION... UPPER DISTURBANCE PUSHING IN FROM THE NORTHWEST CONTINUES THUNDERSTORM COMPLEX OVER KDRT VCNTY EARLY THIS MORNING. AN UPPER LEVEL TROUGH AND ATTENDANT COLD FRONT WILL PUSH SOUTH ACROSS THE REGION LATE THIS AFTERNOON THROUGH TONIGHT WITH LOW VFR TO MVFR CIGS AND MVFR VSBYS IN SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME THUNDERSTORMS COULD BE STRONG TO SEVERE WITH LOCALLY HEAVY RAIN AND POSSIBLY SOME HAIL AND DAMAGING THUNDERSTORM WINDS. I-35 CORRIDOR TERMINALS VFR CIGS TODAY AND TONIGHT WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING THIS EVENING...SOME STRONG TO SEVERE...LOCALLY LOWERING CIGS AND VSBYS. I-35 CORRIDOR WINDS LIGHT EAST TO NORTHEAST WIND BECOMING NORTHEAST TO NORTH AFTER MIDNIGHT. WINDS STRONG AND GUSTY IN AND NEAR THUNDERSTORMS. KDRT TERMINAL VFR CIGS WITH SHOWERS ENDING BY MID MORNING. SHOWERS AND THUNDERSTORMS REDEVELOPING DURING THE AFTERNOON AND EVENING LOCALLY LOWERING CIGS AND VSBYS. VARIABLE WINDS 10 TO 20 KTS BECOMING SOUTHEAST 10 TO 15 KTS BY LATE MORNING AND NORTH AROUND 10 KTS BY LATE AFTERNOON. WINDS VARIABLE...STRONG AND GUSTY IN AND NEAR THUNDERSTORMS. PREV DISCUSSION... /ISSUED 325 AM CDT MON MAY 14 2012/ DISCUSSION... AT 08Z THIS MORNING A WEAKENING MCS WAS MOVING SE ACROSS VAL VERDE COUNTY. THIS COMPLEX OF STORMS IS STILL CAPABLE OF PRODUCING DAMAGING WIND GUSTS FOR THE NEXT HOUR OR TWO. THE MCS IS EXPECTED TO WEAKEN FURTHER AS IT TRACKS SE ALONG THE RIO GRANDE DISSIPATING OVER MAVERICK...ZAVALA AND DIMMIT COUNTIES. MODELS ARE IN GOOD AGREEMENT DEVELOPING ANOTHER CONVECTIVE COMPLEX LATE THIS AFTERNOON OVER THE TRANS PECOS REGION AND THE HIGHER TERRAIN OF THE SIERRA MADRE. THIS COMPLEX WILL EVOLVE INTO ANOTHER MCS TONIGHT TRACKING SE THEN EAST ACROSS SOUTH CENTRAL TEXAS. SPC HAS PLACED VAL VERDE COUNTY IN THE SLIGHT RISK AREA FOR THIS EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS WITH THE REMOTE POSSIBILITY OF AN ISOLATED TORNADO. PLEASE REFER TO THE SPC DAY 1 CONVECTIVE OUTLOOK FOR MORE DETAILS. LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGER THUNDERSTORMS THIS EVENING AND TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS AND A FLASH FLOOD WATCH MAY BE NEEDED FOR TONIGHT. WE WILL LET THE DAY SHIFT RE-EVALUATE THE FLASH FLOOD THREAT. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL END ACROSS SOUTH CENTRAL TEXAS TUESDAY EVENING AS THE WEST TO EAST UPPER LEVEL TROF AXIS MOVES SOUTH OF OUR CWFA. A DRY PATTERN WILL FOLLOW ON THE HEELS OF THE UPPER TROF AXIS PASSAGE LASTING INTO THE WEEKEND. AFTERNOON TEMPERATURES TODAY THRU WEDNESDAY WILL BE AROUND SEASONAL NORMALS. SLIGHTLY WARMER AFTERNOON TEMPERATURES ARE EXPECTED THURSDAY INTO THE WEEKEND AS RIDGING ALOFT STRENGTHENS ACROSS SOUTH CENTRAL TEXAS. LOW LEVEL GULF MOISTURE WILL RETURN ON FRIDAY AS SFC WINDS BECOME SOUTHEAST. THE LOW LEVEL GULF FLOW REGIME WILL PERSIST THRU THE WEEKEND RESULTING IN MORE HUMID CONDITIONS...ESPECIALLY AT TIME. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 84 63 80 61 86 / 20 40 40 10 - AUSTIN BERGSTROM INTL AIRPORT 85 61 80 57 85 / 20 40 40 10 - NEW BRAUNFELS MUNI AIRPORT 83 61 78 56 85 / 10 40 40 10 - BURNET MUNI AIRPORT 80 62 78 59 85 / 20 40 20 - - DEL RIO INTL AIRPORT 82 64 79 61 85 / 60 90 30 - 0 GEORGETOWN MUNI AIRPORT 82 62 79 59 85 / 20 30 30 10 - HONDO MUNI AIRPORT 86 61 81 56 88 / 20 70 40 10 0 SAN MARCOS MUNI AIRPORT 83 62 78 58 85 / 20 40 40 10 - LA GRANGE - FAYETTE REGIONAL 84 63 78 60 85 / 20 30 40 10 - SAN ANTONIO INTL AIRPORT 84 64 79 60 86 / 10 50 40 10 - STINSON MUNI AIRPORT 85 64 79 61 87 / 10 60 40 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 14, 5:01 AM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 501 AM CDT MON MAY 14 2012 TXZ171>173-183>194-202>209-217>225-228-151015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 501 AM CDT MON MAY 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A THUNDERSTORM COMPLEX WILL DEVELOP ACROSS WESTERN TEXAS AND NORTHEAST MEXICO THIS AFTERNOON. THIS COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD INTO THE WESTERN AND CENTRAL SECTIONS OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON INTO EARLY TUESDAY MORNING. SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE RIO GRANDE PLAINS AND EDWARDS PLATEAU. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREATS. HOWEVER AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE ALSO POSSIBLE. A FLASH FLOOD WATCH MAY BE NEEDED FOR THE EDWARDS PLATEAU AND RIO GRANDE PLAINS THIS EVENING THROUGH EARLY TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE NEEDED LATE THIS AFTERNOON INTO EARLY TUESDAY MORNING.
In the hours before
Special weather statement, May 14, 6:12 AM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 612 AM CDT MON MAY 14 2012 TXZ202-217-141200- KINNEY-MAVERICK- 612 AM CDT MON MAY 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHERN KINNEY COUNTIES UNTIL 700 AM CDT... AT 604 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF LAUGHLIN AFB TO 9 MILES SOUTHWEST OF SPOFFORD TO 7 MILES SOUTHWEST OF EAGLE PASS...MOVING EAST AT 15 TO 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... EAGLE PASS... SPOFFORD... BRACKETTVILLE... AMANDA... PALOMA... ROSITA NORTH... STANDART... DARLING... ANACACHO... LAUGHLIN AFB AUX FIELD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Special weather statement, May 14, 6:47 AM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 647 AM CDT MON MAY 14 2012 TXZ217-218-228-141245- DIMMIT-MAVERICK-ZAVALA- 647 AM CDT MON MAY 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA...MAVERICK AND NORTHWESTERN DIMMIT COUNTIES UNTIL 745 AM CDT... AT 642 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF DARLING TO EL INDIO TO 19 MILES SOUTHWEST OF EL INDIO MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... EL INDIO... LA PRYOR... CRYSTAL CITY... COMETA... WASHER... WINTER HAVEN... FARIAS LAKE... THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Special weather statement, May 14, 7:39 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 739 AM CDT MON MAY 14 2012 TXZ218-219-228-141315- DIMMIT-FRIO-ZAVALA- 739 AM CDT MON MAY 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ZAVALA...SOUTHWESTERN FRIO AND DIMMIT COUNTIES UNTIL 815 AM CDT... AT 735 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF CRYSTAL CITY TO ASHERTON TO 18 MILES SOUTHWEST OF GILSON GROVES...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAINS AND DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CRYSTAL CITY... BIG WELLS... WINTER HAVEN... ASHERTON... GILSON GROVES... BRUNDAGE... CATARINA... LAS VEGAS... LOMA VISTA... LIGHT...
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 2:12 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 63 min |
| May 14, 3:08 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 67 min |
Nearby
Flash Flood Watches in Texas, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.